# SDR DXTA2013080105462

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 5,479 hours, 3,660 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE GEAR HANDLE WOULD NOT COME UP.
